Hi, I am so glad to finally find people who get whats going on with me. After telling many doctors that I feel horrible and I live like an 80 yr. old, (I am 53), and getting no help, I learn that Cymbalta, that Ive been taking for over 9 years, is pretty much writing my medical records. I started with very shallow breathing, and then stopping breathing when I sleep, bringing on sleep apnea, and using a CPAP.
This also led to anxiety, (from not enough oxygen) so adding another medication. Ive developed headaches, more meds for that, and I even had brain zaps in the beginning that I described to my husband, but it sounded odd saying I had a lightning strike in my brain.
I was a marathon runner before starting Cymbalta, now many days, I can hardly empty the dishwasher. And finally my psychciatrist decided to start tapering the Cymbalta. She is a new doc, as we just moved to Kansas. This was the first time I looked up side effects for Cymbalta, I am embarrassed to say. I should have known better, and saved myself nine years of struggle.
She reduced my 60mg to 30 mg a month ago and that went well, except for a suicidal episode that popped up out of nowhere. Ive never had any experience like that. So last week I agreed to drop it to 20 mg, I am excited to get this stuff gone...but now after three days at 20 mg., I am so achy, like a severe flu I hurt bad, everywhere. It started the evening after I took my first 20 mg.
I have read a lot on this site, so would I be right to go back to the 30 mg. and stay there to balance out, then start counting beads? My doc doesn't think my withdrawal will necessarily be a problem, but she is willing to let me go at a pace I am comfortable with. I have to say I am so hopeful to maybe have a real life back. Appreciate any advice you all have to give!